# SDR SWAA2023030199407

- Difficulty date: February 5, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,009 hours, 39,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK LH SIDE AT FWD GALLEY AREA (1 EA) 2023-109502<[01] REPLACED LOWERED CEILING PANEL BATTERY PACK LH SIDE AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM LOWERED CEILING PANEL BATTERY PACK LH SIDE AT FWD GALLEY AREA (1 EA) PERFORMED OPERATIONAL TEST IS OK;[02] CORRECTED STEP 1: REPLACED LOWERED CEILING PANEL BATTERY PACK LH SIDE AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-06-960-805 LOWERED CEILING PANEL BATTERY PACK LH SIDE AT FWD GALLEY AREA (1 EA) PERFORMED OPERATIONAL TEST IS OK;[03] REPLACED LOWERED CEILING PANEL BATTERY PACK LH SIDE AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-06-960-805 LOWERED CEILING PANEL BATTERY PACK LH SIDE AT FWD GALLEY AREA (1 EA) PERFORMED OPERATIONAL TEST IS OK
